# SDR DXTA2025061703900

- Difficulty date: June 14, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N485QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500823
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Torque Link
- Condition: Out Of Position
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GEAR RETRACTION CYCLE, NLG TOQUE LINK MADE CONTACT WITH THE L/H AND R/H NLG DOORS. GEAR WERE EXTENDED TO DOWN AND LOCK AND DAMAGE WAS EVALUATED. PER EMB-505 AMM 32-35-00-720-801-A VERIFICATION OF THE NLG TORQUE LINK SHOULD HAVE BEEN DONE . TECHNICIAN LOOKED AT TORQUE LINKS AND PERCEIVED THEM TO BE CONNECTED WHEN IN FACT THEY WERE CONNECTED TO THEMSELVES AND NOT THE LOWER BARREL. DAMAGE INCLUDES SMALL AMOUNT OF MATERIAL LOSE ON R/H DOOR, CUT ON R/H DOOR SEAL, SMALL AMOUNT OF MATERIAL LOSE ON L/H DOOR, AND BUCKLE IN BONDED PLYS ON THE L/H DOOR. CORRECTIVE ACTION: REPAIRED LH/RH NLG DOOR IAW WITH NETJETS RFTS-114166 OPS CHECK GOOD
